# SDR SWIA202162794

- Difficulty date: October 1, 2021
- Submitted: November 26, 2021
- Operation: Air carrier
- Aircraft: N641CA
- Make and model: Cndair CL600*
- Aircraft serial: 10122
- Aircraft time: 40,424 hours, 30,561 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME AT FS517 BETWEEN STR 24L AND STR 25L   (C-CHECK RO 11-24-21)   COMPLIED WITH REPAIR REF MHIRJ REO 670-53-31-723 REV--, DATED: 2021-10-05.
